Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 167, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 4:36 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 4:36 PM CDT (21:36 UTC)
- Expired
- Jun 26, 2011, 5:15 PM CDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Boyd County, NE, Holt County, NE
The radar
The North Platte radar (KLNX), 168 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1761 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS53 KLBF 262136
SVRLBF
NEC015-089-262215-
/O.NEW.KLBF.SV.W.0167.110626T2136Z-110626T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
436 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 515 PM CDT
* AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
STUART TO ATKINSON TO 5 MILES NORTH OF AMELIA...AND MOVING EAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ONEILL...SPENCER...EMMET...PARSHALL BRIDGE STATE WILDLIFE
MANAGEMENT AREA...MIDWAY...SPENCER DAM...INMAN...BRISTOW...PAGE...
REDBIRD STATE WILDLIFE MANANGEMENT AREA...LYNCH...HIGHWAY 11 MILE
MARKER 160...HIGHWAY 11 MILE MARKER 170 AND HIGHWAY 281 MILE MARKER
190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4293 9846 4265 9835 4228 9834 4226 9915
4249 9915 4280 9923
TIME...MOT...LOC 2136Z 253DEG 24KT 4269 9901 4253 9890
4231 9893
WIND...HAIL 70MPH 1.75IN
$$
MASEK2 follow-up statements
550
WWUS53 KLBF 262146
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
446 PM CDT SUN JUN 26 2011
NEC015-089-262215-
/O.CON.KLBF.SV.W.0167.000000T0000Z-110626T2215Z/
BOYD NE-HOLT NE-
446 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOLT AND SOUTH
CENTRAL BOYD COUNTIES UNTIL 515 PM CDT...
AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF PARSHALL
BRIDGE STATE WILDLIFE MANAGEMENT AREA TO EMMET TO 8 MILES NORTHEAST
OF AMELIA...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ONEILL...SPENCER...EMMET...PARSHALL BRIDGE STATE WILDLIFE
MANAGEMENT AREA...MIDWAY...SPENCER DAM...INMAN...BRISTOW...PAGE...
REDBIRD STATE WILDLIFE MANANGEMENT AREA...LYNCH...HIGHWAY 11 MILE
MARKER 170 AND HIGHWAY 281 MILE MARKER 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4293 9846 4265 9835 4228 9834 4226 9915
4249 9915 4280 9923
TIME...MOT...LOC 2146Z 253DEG 24KT 4271 9892 4255 9881
4233 9884
WIND...HAIL 70MPH 1.00IN
$$
MASEK466
WWUS53 KLBF 262158
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT SUN JUN 26 2011
NEC015-089-262215-
/O.CON.KLBF.SV.W.0167.000000T0000Z-110626T2215Z/
BOYD NE-HOLT NE-
458 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOLT AND SOUTH
CENTRAL BOYD COUNTIES UNTIL 515 PM CDT...
AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PAGE...OR 15 MILES EAST OF ONEILL...MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SPENCER...STUART...REDBIRD STATE WILDLIFE MANANGEMENT AREA...
MIDWAY...LYNCH...BRISTOW...SPENCER DAM...PARSHALL BRIDGE STATE
WILDLIFE MANAGEMENT AREA...HIGHWAY 281 MILE MARKER 190...HIGHWAY 11
MILE MARKER 160 AND HIGHWAY 11 MILE MARKER 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.
&&
LAT...LON 4293 9846 4265 9835 4228 9834 4226 9915
4249 9915 4280 9923
TIME...MOT...LOC 2157Z 195DEG 22KT 4242 9836
WIND...HAIL 60MPH 1.75IN
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:18 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 26, 3:18 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM CDT SUN JUN 26 2011 .SYNOPSIS... AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN PANHANDLE...WHERE INITIATION REMAINS POSSIBLE. && .SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)... TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1 INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON. THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD. MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO 81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST NEBRASKA MONDAY NIGHT AFTER MIDNIGHT. TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET. WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER TROUGH ADVANCES INTO THE WESTERN GREAT BASIN. EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90. WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN. FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS UPPER 80S TO MID 90S. && .AVIATION... UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR. OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON MONDAY. && .HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE EARLY IN THE WEEK. HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS. LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL NEB WITH 1.5 TO 2 INCHES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/SHORT/LONG DISCUSSION...ROBERG AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 26, 3:43 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT SUN JUN 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-272045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT SUN JUN 26 2011 /243 PM MDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF INTERSTATE 80. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER AN ISOLATED TORNADO MAY BE POSSIBLE THIS EVENING. THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GENERAL SUMMER TIME THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGHOUT THE WEEK. AT THIS TIME THE FORECAST IS FOR A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NIGHT...TUESDAY NIGHT...AND FRIDAY NIGHT. A RIDGE OF HIGH PRESSURE RESULTING IN HOT CONDITIONS WILL DEVELOP FOR WEDNESDAY AND THURSDAY. WIDESPREAD HIGHS IN THE 9OS AND POSSIBLY TRIPLE DIGITS IN SOUTHWEST NEBRASKA ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 26, 3:05 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
06/26/2011 M1.75 INCH BROWN NE CO-OP OBSERVER
&&
JSWEETSpecial weather statement, Jun 26, 3:08 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT SUN JUN 26 2011 NEZ005-094-262100- EASTERN CHERRY NE-WESTERN CHERRY NE- 208 PM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 300 PM MDT/400 PM CDT/... AT 302 PM CDT/202 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF VALENTINE NATIONAL WILDLIFE REFUGE TO 8 MILES SOUTHEAST OF SPECKEL MEIR LAKE...AND MOVING EAST AT 35 MPH. THESE STORMS WILL BE TRACKING OVER AREAS WHICH PREVIOUSLY SAW RAIN AND HAIL EARLIER TODAY. HEAVY RAIN...HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE AWARE OF RISING WATER AND THE POTENTIAL FOR FLOODING WITH THESE ADDITIONAL RAINS. THESE STORMS WILL BE NEAR... VALENTINE NATIONAL WILDLIFE REFUGE AND HIGHWAY 97 CROSSING BIG CREEK AROUND 210 PM MDT. HIGHWAY 83 CROSSING GOOSE CREEK AROUND 335 PM CDT. BROWNLEE AROUND 340 PM CDT. HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AROUND 350 PM CDT. HIGHWAY 83 MILE MARKER 160 AROUND 400 PM CDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS AND DITCHES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HIRSCH
Local storm report, Jun 26, 3:23 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
323 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 5 W AINSWORTH 42.55N 99.96W
06/26/2011 E0.50 INCH BROWN NE PUBLIC
50 MPH WIND GUSTS WERE ALSO REPORTED.
&&
JSWEETLocal storm report, Jun 26, 3:39 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HEAVY RAIN 29 S VALENTINE 42.45N 100.55W
06/26/2011 M1.53 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 26, 4:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 8 WSW AMELIA 42.19N 99.10W
06/26/2011 E2.75 INCH HOLT NE CO-OP OBSERVER
&&
JSWEETLocal storm report, Jun 26, 4:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST 6 S ATKINSON 42.44N 98.98W
06/26/2011 E70 MPH HOLT NE TRAINED SPOTTER
SPOTTER ESTIMATED 60 TO 70 MPH WINDS 6 MILES SOUTH OF
ATKINSON.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:32 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 25, 9:40 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 25, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| Jun 26, 12:20 AM CDT | Severe Thunderstorm Warning | LBF | Garden | 25 min |
| Jun 26, 12:44 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 31 min |
| Jun 26, 1:15 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jun 26, 1:25 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 65 min |
| Jun 26, 1:44 AM CDT | Severe Thunderstorm Warning | LBF | Grant | 29 min |
| Jun 26, 2:42 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Jun 26, 7:17 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jun 26, 12:07 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 26, 12:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 26, 1:29 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 1:37 PM CDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 26, 2:02 PM CDT | Tornado Warning | LBF | Cherry | 43 min |
| Jun 26, 2:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 2:58 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jun 26, 3:18 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 26, 4:25 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 26, 4:32 PM CDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
| Jun 26, 4:52 PM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 26, 4:58 PM CDT | Tornado Warning | LBF | Garfield, Wheeler | 32 min |
| Jun 26, 5:07 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 38 min |
| Jun 26, 5:13 PM CDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 32 min |
| Jun 26, 5:45 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 15 min |
| Jun 26, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 61 min |
| Jun 26, 6:38 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.